Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals
Articles > Article · 2008
Authors: Nurcan ARGAÇ, V. De Filippis, Hülya İNCEBOZ
RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, Journal Indexed in SCI Expanded, International, 2008, vol 120, pp 59-71
DOI: 10.4171/rsmup/120-4
Summary
Let K be a commutative ring with unity, R a prime K-algebra, with extended centroid C and right Utumi quotient ring U, g a non-zero generalized derivation of R. Suppose that f(x(1), . . . . ,x(n)) is a multilinear polynomial over K, I is a non-zero right ideal of R and m >= 1, a fixed integer. We prove the following results: